Completeness Proofs for Some Logics of Programs

Bogdan S. Chlebus

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)49-62
Number of pages14
JournalMathematical Logic Quarterly
Volume28
Issue number4-7
DOIs
StatePublished - 1982
Externally publishedYes

ASJC Scopus subject areas

  • Logic

Cite this

Completeness Proofs for Some Logics of Programs. / Chlebus, Bogdan S.

In: Mathematical Logic Quarterly, Vol. 28, No. 4-7, 1982, p. 49-62.

Research output: Contribution to journalArticle

Chlebus, Bogdan S. / Completeness Proofs for Some Logics of Programs. In: Mathematical Logic Quarterly. 1982 ; Vol. 28, No. 4-7. pp. 49-62.
@article{571808a43e844211939c5b8bc48f826f,
title = "Completeness Proofs for Some Logics of Programs",
author = "Chlebus, {Bogdan S.}",
year = "1982",
doi = "10.1002/malq.19820280402",
language = "English (US)",
volume = "28",
pages = "49--62",
journal = "Mathematical Logic Quarterly",
issn = "0942-5616",
publisher = "Wiley-VCH Verlag",
number = "4-7",

}

TY - JOUR

T1 - Completeness Proofs for Some Logics of Programs

AU - Chlebus, Bogdan S.

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=84913382726&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84913382726&partnerID=8YFLogxK

U2 - 10.1002/malq.19820280402

DO - 10.1002/malq.19820280402

M3 - Article

AN - SCOPUS:84913382726

VL - 28

SP - 49

EP - 62

JO - Mathematical Logic Quarterly

JF - Mathematical Logic Quarterly

SN - 0942-5616

IS - 4-7

ER -